# SDR AALA202403218378

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,864 hours, 34,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DOOR R1 OVER DOOR EMERGENCY LIGHT NEEDS RELAMP. REPLACED LAMP DOOR R1 OVER DOOR EMERGENCY LIGHT
